MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. AURA XP LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-8118D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure the aura console was stuck in the warming up state and showed error 20.The case could not be completed due to this event.There was no patient outcome information reported.

Brand Name
AURA XP LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC.
3070 orchard drive
san jose CA 95134
MDR Report Key8140218
Report Number2937094-2018-60154
Device Sequence Number276951
Product Code GEX
UDI-Device Identifier00878953001678
UDI-Public00878953001678
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K951034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0010-8118D
Device Catalogue Number0010-8118D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;